Alert archive / Vermont / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jul 4, 2013, 5:10 PM EDT for 5 counties in Vermont. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2013, 5:10 PM EDT (21:10 UTC)
- Expired
- Jul 4, 2013, 10:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caledonia County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 61 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 6:15 PM EDT | FLASH FLOOD | Barre, VT | BARRE POLICE REPORTS THAT SUMMER ROAD...RIVER ROAD...AND BLACKWELL ROADS IN BARRE ARE PARTIALLY WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
651
WGUS51 KBTV 042110
FFWBTV
VTC005-015-017-019-023-050200-
/O.NEW.KBTV.FF.W.0022.130704T2110Z-130705T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
510 PM EDT THU JUL 4 2013
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN CALEDONIA COUNTY IN NORTHEAST VERMONT...
SOUTHEASTERN LAMOILLE COUNTY IN NORTHWEST VERMONT...
NORTH CENTRAL ORANGE COUNTY IN CENTRAL VERMONT...
SOUTH CENTRAL ORLEANS COUNTY IN NORTHEAST VERMONT...
EASTERN WASHINGTON COUNTY IN CENTRAL VERMONT...
* UNTIL 1000 PM EDT.
* AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING. SMALL CREEKS
AND STREAMS WILL QUICKLY LEAVE THEIR BANKS. FLOODED ROADS ARE
ALREADY BEING REPORTED IN JERICHO...RICHMOND AND STOWE..UPSTREAM
FROM THIS WARNING.
* ADDITIONAL THUNDERSTORMS WITH VERY HEAVY RAINFALL WAS FALLING FROM
SMUGGLERS NOTCH SOUTH TO BRISTOL AND HEADED INTO THE WARNING AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BARRE...
MONTPELIER AND MORRISVILLE.
IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM FLOOD WATERS. MOVE TO HIGHER GROUND IF YOU ARE
THREATENED BY FLOODING OR ARE DIRECTED BY EMERGENCY OFFICIALS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING...
AND IMMEDIATE ACTION MUST BE TAKEN TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 4465 7219 4427 7217 4407 7256 4443 7268
4465 7263
$$
SLW1 follow-up statement
062
WGUS71 KBTV 050003
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
803 PM EDT THU JUL 4 2013
VTC005-015-017-019-023-050011-
/O.CAN.KBTV.FF.W.0022.000000T0000Z-130705T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALEDONIA VT-LAMOILLE VT-ORANGE VT-ORLEANS VT-WASHINGTON VT-
803 PM EDT THU JUL 4 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN
WASHINGTON...SOUTH CENTRAL ORLEANS...NORTH CENTRAL ORANGE...
SOUTHEASTERN LAMOILLE AND WESTERN CALEDONIA COUNTIES...
HEAVY RAINFALL AND THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING
HAVE SINCE EXITED THE WARNED AREA. THEREFORE...THE FLASH FLOOD
WARNING WILL BE CANCELLED.
WHILE THE FLASH FLOOD THREAT HAS ENDED...THE HAZARDS CREATED BY
FLOODING WILL REMAIN. SEVERAL ROADS IN THE TOWN OF BARRE HAVE BEEN
WASHED OUT OR HAVE WATER COVERING THEM. STREAMS WILL CONTINUE TO RUN
HIGH...AND ADDITIONAL ROADS...BRIDGES AND CULVERTS MAY HAVE BEEN
WASHED OUT. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR
SAFETY...AND DO NOT DRIVE THROUGH DAMAGED AREAS.
LAT...LON 4465 7219 4427 7217 4407 7256 4443 7268
4465 7263
$$
LOCONTOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 4:51 PM EDT, 19 minutes earlier.
Area forecast discussion, Jul 4, 4:51 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 451 PM EDT THU JUL 4 2013 .SYNOPSIS... WARM...HUMID AIR WILL CONTINUE WITH A THREAT OF DIURNAL SHOWERS AND THUNDERSTORMS THROUGH NEXT WEEK. HIGH PRESSURE OVER THE ATLANTIC AND AN UPPER LEVEL TROUGH OVER THE MISSISSIPPI VALLEY WILL KEEP AN INFLUX OF WARM MOIST AIR INTO THE NORTH COUNTRY. TEMPERATURES WILL REACH INTO THE 80S NEAR 90 THROUGH THE WEEKEND...WITH NIGHTTIME MINIMUMS REMAINING MUGGY IN THE 60S TO NEAR 70. && .NEAR TERM /UNTIL 8 AM FRIDAY MORNING/... AS OF 450 PM EDT THURSDAY...SHOWERS AND THUNDERSTORMS CONTINUE THIS EVENING MAINLY OVER THE NEK AND CENTRAL VT WITH SOME HEAVY RAINFALL EXPECTED THROUGH AT LEAST MIDNIGHT. EXPECT SHOWERS TO DISSIPATE AFTER MIDNIGHT AS NOCTURNAL COOLING SETS IN...FOLLOWED BY FOG DEVELOPMENT....FAIRLY SIMILAR TO PREVIOUS NIGHTS. OVERNIGHT LOWS WILL BE MUGGY IN THE 60S AND NEAR 70. && .SHORT TERM /8 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... AS OF 450 PM EDT THURSDAY...UNSETTLED WEATHER PATTERN PERSISTS THROUGH THE SHORT TERM AS HIGH PRESSURE OFF THE ATLANTIC GRADUALLY WEAKENS AND SLIDES MORE WESTWARD. THIS WILL ALLOW FOR MORE ZONAL FLOW ALOFT AND SHORTWAVES TO PASS THROUGH THE REGION IN THE ALREADY HUMID AND WARM AIR. S-SW FLOW ON THE WESTERN SIDE OF THE RIDGE OF HIGH PRESSURE WILL KEEP INFLUX OF WARM MOIST AIR INTO THE REGION...BUT PWATS WILL GRADUALLY DECREASE THROUGHOUT THE PERIOD. 925MB TEMPS WILL IN THE L20S WITH 850MB TEMPS AT 16C- 18C...RESULTING IN MAX SFC TEMPS IN THE M80S TO NEAR 90. NIGHT TIME WILL AGAIN BE MUGGY WITH FOG DEVELOPING ESP IN AREAS THAT RECEIVE RAINFALL. MIN TEMPS WILL GENERALLY BE IN THE 60S TO NEAR 70. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 245 PM EDT THURSDAY...LITTLE OVERALL CHANGE IN MOIST/HUMID CONDITIONS INTO THE MIDDLE OF NEXT WEEK WITH TEMPERATURES GENERALLY SEVERAL DEGREES ABOVE NORMAL THRU THE PERIOD. DEEP- LAYER RIDGE OFF THE MID-ATLANTIC COAST BEGINS TO SHIFT EAST AND GRADUALLY WEAKENS SUNDAY INTO MONDAY. THIS LEADS TO DEVELOPMENT OF A ZONAL 500MB FLOW PATTERN ACROSS THE NRN TIER OF THE U.S. INTO NORTHERN NEW ENGLAND DURING THE MON-WED TIME FRAME. PW VALUES REMAIN AROUND 1.5 INCHES THRU MUCH OF THE PERIOD...WITH LITTLE OVERALL CHANGE IN AIR MASS. THIS LEADS TO CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY...WITH THE HIGHEST THREAT OF THUNDER DURING DIURNAL HEATING PEAK OF AFTN/EARLY EVE. SOME INCREASE IN DEEP-LAYER WLY FLOW TUESDAY AND WEDNESDAY...WHICH MAY LEAD TO A BETTER THREAT OF STRONG TO LOCALLY SEVERE THUNDERSTORMS TUE/WED AFTERNOONS. HIGH TEMPERATURES THRU THE PERIOD GENERALLY IN THE L0W-MID 80S WITH LOWS IN THE MID 60S. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... THROUGH 18Z FRIDAY...SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN NEW YORK AND INTO NORTHWESTERN VERMONT. PERIODS OF MVFR TO IFR VISIBILITY IN HEAVY RAIN POSSIBLE... ESPECIALLY AT PBG...BTV AND MPV. DECREASING COVERAGE OF SHOWERS/THUNDERSTORMS EXPECTED AFTER 00-03Z. LIGHT S/SW WINDS EXPECTED AFTER SUNSET TONIGHT. ADDITIONAL FOG TONIGHT AT MSS/SLK/MPV WITH INTERVALS OF IFR CONDITIONS. BR/FG THAT FORMS OVERNIGHT SHOULD LIFT BY 12Z. OUTLOOK 18Z FRIDAY THROUGH TUESDAY...DEEP-LAYER BERMUDA HIGH REMAINS IN PLACE EAST OF THE MID-ATLANTIC STATES THROUGH THE PERIOD WITH CONTINUED MOIST/HUMID AIR MASS IN PLACE ACROSS THE NORTH COUNTRY. THIS WILL CONTINUE TO RESULT IN CHANCES FOR SHOWERS/THUNDERSTORMS EACH AFTERNOON/EVENING BRINGING BRIEF PERIODS OF HEAVY RAIN AND IFR CONDITIONS. SATURATED GROUND CONDITIONS OWING TO WET PATTERN WILL BRING IFR SOME LOCATIONS DUE TO FOG...GENERALLY 06-12Z PERIOD. && .HYDROLOGY... AS OF 450 PM EDT THURSDAY...RIVERS AND CREEKS WILL CONTINUE TO RISE THIS EVENING AS RUNOFF FROM STORMS CONTINUE TO FLOW DOWNSTREAM. EXPECT SOME RIVERS AND STREAMS TO RECEDE SOMEWHAT TOWARDS THE EARLY MORNING HOURS BEFORE THE NEXT ROUND OF SHOWERS STARTS ON FRIDAY. CONTINUED THREAT FOR SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW DAYS AS SEVERAL SHORTWAVES CONTINUE TO PASS THROUGH THE NORTHEAST. TIMING OF SHORTWAVE ENERGY IS AGAIN UNCERTAIN...BUT WARM MOIST AIR WILL CONTINUE TO FILTER IN FROM THE SOUTH. SHOWERS AND THUNDERSTORMS WILL GENERALLY DEVELOP IN THE LATE MORNING THROUGH THE EVENING HOURS AS INSTABILITY WILL BE GREATEST WITH DAYTIME HEATING. WITH ALREADY SATURATED SOILS OVER MOST OF THE AREA...AND PRECIPITABLE WATER VALUES GRADUALLY DECREASING OVER THE WEEKEND BUT STILL REMAINING OVER ONE INCH...INDIVIDUAL SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL. CONFIDENCE IN TIMING AND LOCATION EACH DAY TOO LOW FOR ANY FLOOD WATCHES AT THIS TIME...BUT THREAT FOR ISOLATED AREAS OF FLOODING EXISTS EACH DAY. && .MARINE... SHOWERS...WITH ISOLATED THUNDER AND LIGHTING...CONTINUE TO AFFECT LAKE CHAMPLAIN BUT WILL HEAD SOUTH AND EAST...MAINLY AFFECTING SOUTHERN PORTIONS OF THE LAKE. EXPECT THESE SHOWERS TO MOVE OUT OF THE AREA LATE THIS AFTERNOON/EARLY THIS EVENING...AS WELL AS DIMINISH IN STRENGTH. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...KGM/JN NEAR TERM...KGM SHORT TERM...KGM LONG TERM...BANACOS/NEILES AVIATION...BANACOS/NEILES HYDROLOGY...KGM MARINE...KGM
Hazardous weather outlook, Jul 4, 3:32 AM EDT, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 332 AM EDT THU JUL 4 2013 NYZ026>031-034-035-087-VTZ001>012-016>019-050745- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 332 AM EDT THU JUL 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL IS POSSIBLE WHICH MAY PRODUCE ISOLATED AREAS OF FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 4, 4:35 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
435 PM EDT THU JUL 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM FLASH FLOOD 2 SSW RICHMOND 44.38N 73.00W
07/04/2013 CHITTENDEN VT EMERGENCY MNGR
HUNTINGTON ROAD WASHED OUT
&&
EVENT NUMBER BTV1300207
NEILESLocal storm report, Jul 4, 4:36 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
436 PM EDT THU JUL 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLASH FLOOD RICHMOND 44.41N 72.99W
07/04/2013 CHITTENDEN VT EMERGENCY MNGR
JERICHO ROAD NEAR CAMELS HUMP SCHOOL WASHED OUT
&&
EVENT NUMBER BTV1300209
NEILESLocal storm report, Jul 4, 4:37 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
437 PM EDT THU JUL 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM FLASH FLOOD 2 SSW JERICHO 44.48N 73.02W
07/04/2013 CHITTENDEN VT EMERGENCY MNGR
SKUNK HOLLOW ROAD WASHED OUT
&&
EVENT NUMBER BTV1300210
NEILESLocal storm report, Jul 4, 4:40 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
440 PM EDT THU JUL 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM FLASH FLOOD EDEN 44.71N 72.55W
07/04/2013 LAMOILLE VT EMERGENCY MNGR
WATER FLOWING ACROSS ROUTE 100
&&
EVENT NUMBER BTV1300211
NEILESLocal storm report, Jul 4, 4:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
443 PM EDT THU JUL 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD BEEKMANTOWN 44.77N 73.49W
07/04/2013 CLINTON NY COUNTY OFFICIAL
NUMEROUS ROADS FLOODED IN TOWN INCLUDING ROUTE 22
0215 PM FLASH FLOOD PERU 44.58N 73.53W
07/04/2013 CLINTON NY EMERGENCY MNGR
SEVERAL ROADS FLOODED
0315 PM FLASH FLOOD BURLINGTON 44.48N 73.21W
07/04/2013 CHITTENDEN VT BROADCAST MEDIA
FLASH FLOODING ON PINE ST AND SHELBURNE ROAD IN
BURLINGTON
0403 PM FLASH FLOOD JERICHO 44.50N 73.00W
07/04/2013 CHITTENDEN VT PUBLIC
WATER CROSSING ROAD ON PLAINS ROAD IN JERICHO
0428 PM FLASH FLOOD JERICHO 44.50N 73.00W
07/04/2013 CHITTENDEN VT PUBLIC
WATER COVERING INTERSECTION OF LEE RIVER ROAD AND
BROWNS TRACE ROAD
0433 PM FLASH FLOOD 2 SSW RICHMOND 44.38N 73.00W
07/04/2013 CHITTENDEN VT EMERGENCY MNGR
HUNTINGTON ROAD WASHED OUT
0434 PM FLASH FLOOD STOWE 44.47N 72.69W
07/04/2013 LAMOILLE VT TRAINED SPOTTER
WATER COVERS PART OF MOUNTAIN ROAD AND ROUTE 108 IN
STOWE.
0435 PM FLASH FLOOD RICHMOND 44.41N 72.99W
07/04/2013 CHITTENDEN VT EMERGENCY MNGR
JERICHO ROAD NEAR CAMELS HUMP SCHOOL WASHED OUT
0436 PM FLASH FLOOD 2 SSW JERICHO 44.48N 73.02W
07/04/2013 CHITTENDEN VT EMERGENCY MNGR
SKUNK HOLLOW ROAD WASHED OUT
0439 PM FLASH FLOOD EDEN 44.71N 72.55W
07/04/2013 LAMOILLE VT EMERGENCY MNGR
WATER FLOWING ACROSS ROUTE 100
&&
EVENT NUMBER BTV1300203 BTV1300202 BTV1300204 BTV1300205 BTV1300206
BTV1300207 BTV1300208 BTV1300209 BTV1300210 BTV1300211
NEILESLocal storm report, Jul 4, 4:51 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
451 PM EDT THU JUL 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 8 NW STOWE 44.52N 72.82W
07/04/2013 E0.25 INCH LAMOILLE VT CO-OP OBSERVER
&&
EVENT NUMBER BTV1300212
NEILESThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:44 PM EDT | Special Weather Statement | BTV | Addison, Orange | 61 min |
| Jul 3, 9:21 PM EDT | Flash Flood Warning | BTV | Addison, Washington | 4 hr |
| Jul 3, 10:32 PM EDT | Special Weather Statement | BTV | Orange | 58 min |
| Jul 3, 10:50 PM EDT | Flash Flood Warning | BTV | Addison, Orange, Washington | 4 hr |
| Jul 4, 3:25 AM EDT | Areal Flood Warning | BTV | Washington | 4 hr |
| Jul 4, 12:31 PM EDT | Special Weather Statement | BTV | Grand Isle | 59 min |
| Jul 4, 1:53 PM EDT | Special Weather Statement | BTV | Addison | 52 min |
| Jul 4, 2:03 PM EDT | Special Weather Statement | BTV | Chittenden, Franklin, Grand Isle | 57 min |
| Jul 4, 2:21 PM EDT | Special Weather Statement | BTV | Caledonia, Essex, Lamoille, Orleans | 84 min |
| Jul 4, 2:50 PM EDT | Special Weather Statement | BTV | Washington | 55 min |
| Jul 4, 3:03 PM EDT | Flash Flood Warning | BTV | Chittenden, Franklin, Lamoille, Washington | 6 hr |
| Jul 4, 3:35 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Chittenden, Lamoille, Orleans, Washington | 55 min |
| Jul 4, 4:19 PM EDT | Flash Flood Warning | BTV | Addison, Chittenden, Lamoille, Orange, Washington | 6 hr |
| Jul 4, 5:43 PM EDT | Special Weather Statement | BTV | Orange, Washington | 62 min |
| Jul 4, 7:24 PM EDT | Special Weather Statement | BTV | Windsor | 66 min |
| Jul 4, 7:36 PM EDT | Special Weather Statement | BTV | Windsor | 54 min |
Nearby
Flash Flood Warnings in Vermont, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.